Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Cohen, Frederick R. / Droste, Manfred / Darmon, Henri / Duzaar, Frank / Echterhoff, Siegfried / Gordina, Maria / Neeb, Karl-Hermann / Shahidi, Freydoon / Sogge, Christopher D. / Takayama, Shigeharu / Wienhard, Anna


IMPACT FACTOR 2017: 0.695
5-year IMPACT FACTOR: 0.750

CiteScore 2018: 0.71

SCImago Journal Rank (SJR) 2018: 0.898
Source Normalized Impact per Paper (SNIP) 2018: 0.964

Mathematical Citation Quotient (MCQ) 2017: 0.67

Online
ISSN
1435-5337
See all formats and pricing
More options …
Volume 13, Issue 3

Issues

Algebraic necessary and sufficient conditions of input-output linearization

Paulo Sérgio Pereira da Silva / Emmanuel Delaleau
Published Online: 2006-01-23 | DOI: https://doi.org/10.1515/form.2001.011

About the article

Published Online: 2006-01-23

Published in Print: 2001-04-05


Citation Information: Forum Mathematicum, Volume 13, Issue 3, Pages 335–357, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/form.2001.011.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[2]
Toshiyuki Ohtsuka
SIAM Journal on Control and Optimization, 2008, Volume 47, Number 4, Page 1961

Comments (0)

Please log in or register to comment.
Log in